# SDR MASA99169

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5766 - SWF-PHL - THE AIRCRAFT RETURNED TO THE FIELD SHORTLY AFTER TAKEOFF DUE TO A SPOILER FAULT MESSAGE DURING TAKEOFF ROLL.  MAINTENANCE DEPOWERED AND REPOWERED THE AIRCRAFT AND PERFORMED AN OPS CHECK OF THE SYSTEM AND FOUND NO DEFECTS OR FAILURES IN THE SYSTEM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
